Hi doctor My daughter 20 months old and she is
You can give the same dose of Paracetamol
Thanks for asking on 'Ask a doctor' service.
I have gone through the query and do understand your concern.
The most common cause of fever with a running nose in this age is some viral infection.
Giving paracetamol, some decongestant and plenty of fluids usually help in most of the cases.
Each ml of Crocin drop contains 100 mg of paracetamol. The usual dose of Paracetamol is 10-15 mg/kg/dose 6 to 8hrly. Assuming a weight of about 10-15 kg for 20 months old baby, 1.5 ml of paracetamol is OK. Monitor the temperature and you can repeat it at an interval of 6 to 8 hours depending on the frequency of fever.
Different preparations of wikoryl are available like drops/syrup, single strength, double strength or with and without paracetamol (wikoryl, wikoryl DS, wikoryl AF). Please let me know which preparation you have.
I hope this helps.
Please let me know if you have any more questions.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What are the symptoms of poisoning in a child?
- Suggest treatment for severe cough and fever in a child
- What causes cough, fasciculation, nasal congestion and fever?
- Can an infant be fed with castor oil to cure colic?
- What causes painful red blisters on tonsils?
- Suggest remedy for neck swelling in a child
- Suggest remedy for constipation in children
- Suggest remedy for persistent dry cough and cold in a child
- Suggest remedy for severe fever and cough in a child
- Suggest remedy for headache, dizziness and vomiting